[Estimations
Nous prouvons des estimations
We prove
Keywords: Hodge-Laplacian, Riesz transforms, differential forms, Lipschitz domain, Riemannian manifolds
Mot clés : Laplacien de Hodge, transformées de Riesz, formes différentielles, domaines lipschitziens
@article{AIF_2011__61_4_1323_0, author = {Hofmann, Steve and Mitrea, Marius and Monniaux, Sylvie}, title = {Riesz transforms associated with the {Hodge} {Laplacian} in {Lipschitz} subdomains of {Riemannian} manifolds}, journal = {Annales de l'Institut Fourier}, pages = {1323--1349}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {61}, number = {4}, year = {2011}, doi = {10.5802/aif.2642}, zbl = {1239.42013}, mrnumber = {2951495}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2642/} }
TY - JOUR AU - Hofmann, Steve AU - Mitrea, Marius AU - Monniaux, Sylvie TI - Riesz transforms associated with the Hodge Laplacian in Lipschitz subdomains of Riemannian manifolds JO - Annales de l'Institut Fourier PY - 2011 SP - 1323 EP - 1349 VL - 61 IS - 4 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2642/ DO - 10.5802/aif.2642 LA - en ID - AIF_2011__61_4_1323_0 ER -
%0 Journal Article %A Hofmann, Steve %A Mitrea, Marius %A Monniaux, Sylvie %T Riesz transforms associated with the Hodge Laplacian in Lipschitz subdomains of Riemannian manifolds %J Annales de l'Institut Fourier %D 2011 %P 1323-1349 %V 61 %N 4 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2642/ %R 10.5802/aif.2642 %G en %F AIF_2011__61_4_1323_0
Hofmann, Steve; Mitrea, Marius; Monniaux, Sylvie. Riesz transforms associated with the Hodge Laplacian in Lipschitz subdomains of Riemannian manifolds. Annales de l'Institut Fourier, Tome 61 (2011) no. 4, pp. 1323-1349. doi : 10.5802/aif.2642. https://www.numdam.org/articles/10.5802/aif.2642/
[1] Weak type
[2] Calderón-Zygmund theory for non-integral operators and the
[3] A
[4] Riesz transforms for
[5] Analyse mathématique et calcul numérique pour les sciences et les techniques. Vol. 8, INSTN: Collection Enseignement. [INSTN: Teaching Collection], Masson, Paris, 1988 (Évolution: semi-groupe, variationnel. [Evolution: semigroups, variational methods], Reprint of the 1985 edition) | MR | Zbl
[6] Fourier analysis, Graduate Studies in Mathematics, 29, American Mathematical Society, Providence, RI, 2001 (Translated and revised from the 1995 Spanish original by David Cruz-Uribe) | MR | Zbl
[7] Semigroup kernels, Poisson bounds, and holomorphic functional calculus, J. Funct. Anal., Volume 142 (1996) no. 1, pp. 89-128 | DOI | MR | Zbl
[8] Singular integral operators with non-smooth kernels on irregular domains, Rev. Mat. Iberoamericana, Volume 15 (1999) no. 2, pp. 233-265 | DOI | MR | Zbl
[9] Boundary layers on Sobolev-Besov spaces and Poisson’s equation for the Laplacian in Lipschitz domains, J. Funct. Anal., Volume 159 (1998) no. 2, pp. 323-368 | DOI | MR | Zbl
[10] A multiplier theorem for Schrödinger operators, Colloq. Math., Volume 60/61 (1990) no. 2, pp. 659-664 | MR | Zbl
[11] Functional calculus for slowly decaying kernels (1995) (preprint)
[12]
[13] The inhomogeneous Dirichlet problem in Lipschitz domains, J. Funct. Anal., Volume 130 (1995) no. 1, pp. 161-219 | DOI | MR | Zbl
[14] Function spaces on subsets of
[15] Finite energy solutions Complex powers of the Neumann Laplacian in Lipschitz domains, Mathematische Nachrichten, Volume 223 (2001), pp. 77-88 | DOI | MR | Zbl
[16] Finite energy solutions of Maxwell’s equations and constructive Hodge decompositions on nonsmooth Riemannian manifolds, J. Funct. Anal., Volume 190 (2002) no. 2, pp. 339-417 | DOI | MR | Zbl
[17] The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains, Commun. Pure Appl. Anal., Volume 7 (2008) no. 6, pp. 1295-1333 | DOI | MR
[18] Sharp Hodge decompositions, Maxwell’s equations, and vector Poisson problems on nonsmooth, three-dimensional Riemannian manifolds, Duke Math. J., Volume 125 (2004) no. 3, pp. 467-547 | DOI | MR | Zbl
[19] On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds, Trans. Amer. Math. Soc., Volume 361 (2009) no. 6, pp. 3125-3157 | DOI | MR | Zbl
[20] Potential theory on Lipschitz domains in Riemannian manifolds: Sobolev-Besov space results and the Poisson problem, J. Funct. Anal., Volume 176 (2000) no. 1, pp. 1-79 | DOI | MR | Zbl
[21] Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983 | MR | Zbl
[22] Boundary value problems for parabolic Lamé systems and a nonstationary linearized system of Navier-Stokes equations in Lipschitz cylinders, Amer. J. Math., Volume 113 (1991) no. 2, pp. 293-373 | DOI | MR | Zbl
[23] Partial differential equations. II, Applied Mathematical Sciences, 116, Springer-Verlag, New York, 1996 (Qualitative studies of linear equations) | MR | Zbl
Cité par Sources :